# SDR SWI2023F00242

- Difficulty date: June 26, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT VARIOUS LOCATIONS OF RH SIDE SEAT RAIL AT FS724 - FS761     (C-CHECK RO 8/16/2023)    CORROSION ON RH SIDE SEAT TRACK AT APPROX FS724 - FS761 FOUND TO BE OUT OF LIMITS. REPLACE SEAT TRACK REF CRJ-700 AMM 53-00-49-400-801-A03
